Solutions analytiques à une équation de type Vlasov fortement non linéaire

Translated title of the contribution: Analytic solutions to a strongly nonlinear Vlasov equation

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We prove the existence for short times of analytic solutions to a Vlasov type equation. The corresponding model is one-dimensional but uses a quite singular force term which involves a full derivative in x of the macroscopic density, making the existence of solutions a difficult question.

Translated title of the contributionAnalytic solutions to a strongly nonlinear Vlasov equation
Original languageFrench
Pages (from-to)541-546
Number of pages6
JournalComptes Rendus Mathematique
Volume349
Issue number9-10
DOIs
StatePublished - May 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Analytic solutions to a strongly nonlinear Vlasov equation'. Together they form a unique fingerprint.

Cite this